# SDR AALA202404111117

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 10,367 hours, 3,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REMOVED L1 SLIDE, FOUND TO BE WRONG POSITION FOR CHANGE. REINSTALLED L1 DOOR SLIDE. PER J/C 09L20025004.
